Volume 26, Number 5, December 2021 (Special Issue)

Table of Contents

Articles

APPROXIMATION OF FIXED POINTS AND THE SOLUTION OF A NONLINEAR INTEGRAL EQUATION PDF
Faeem Ali, Javid Ali, Rosana Rodríguez-López 869-885
A GENERALIZED CLASS OF HARMONIC UNIVALENT FUNCTIONS ASSOCIATED WITH AL-OBOUDI OPERATOR INVOLVING CONVOLUTION PDF
N. D. Sangle, A. N. Metkari, S. B. Joshi 887-902
APPLICATION AND FIXED POINT THEOREMS FOR ORTHOGONAL GENERALIZED F-CONTRACTION MAPPINGS ON O-COMPLETE METRIC SPACE PDF
Gunaseelan Mani, A. Leema Maria Prakasam, Lakshmi Narayan Mishra, Vishnu Narayan Mishra 903-915
PARAMETRIC GENERALIZED MULTI-VALUED NONLINEAR QUASI-VARIATIONAL INCLUSION PROBLEM PDF
F. A. Khan, A. M. Alanazi, Javid Ali, Dalal J. Alanazi 917-933
A TRIPLE MIXED QUADRATURE BASED ADAPTIVE SCHEME FOR ANALYTIC FUNCTIONS PDF
Sanjit Kumar Mohanty 935-947
FIXED POINT THEOREMS FOR (ξ,β)-EXPANSIVE MAPPING IN G-METRIC SPACE USING CONTROL FUNCTION PDF
Jyoti Yadav, Manoj Kumar, . Reena, Mohammad Imdad, Sahil Arora 949-959
CONVERGENCE THEOREMS FOR SP -ITERATION SCHEME IN A ORDERED HYPERBOLIC METRIC SPACE PDF
Sajan Aggarwal, Izhar Uddin, Samad Mujahid 961-969
COMMON FIXED POINT THEOREMS IN G-FUZZY METRIC SPACES WITH APPLICATIONS PDF
Rakesh Tiwari, Shraddha Rajput 971-983
NON-INVARIANT HYPERSURFACES OF A (ε,δ)-TRANS SASAKIAN MANIFOLDS PDF
Toukeer Khan, Sheeba Rizvi 985-994
INERTIAL PICARD NORMAL S-ITERATION PROCESS PDF
Samir Dashputre, . Padmavati, Kavita Sakure 995-1009
EXISTENCE AND UNIQUENESS OF A SOLUTION FOR FIRST ORDER NONLINEAR LIOUVILLE-CAPUTO FRACTIONAL DIFFERENTIAL EQUATIONS PDF
J. A. Nanware, Madhuri N. Gadsing 1011-1020
ON THE SOLVABILITY OF A NONLINEAR LANGEVIN EQUATION INVOLVING TWO FRACTIONAL ORDERS IN DIFFERENT INTERVALS PDF
Ali Turab, Wutiphol Sintunavarat 1021-1034
EXISTENCE AND UNIQUENESS RESULTS FOR SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH INITIAL TIME DIFFERENCE PDF
J. A. Nanware, B. D. Dawkar, M. S. Panchal 1035-1044
FIXED POINT THEOREMS FOR (α,p)-NONEXPANSIVE MAPPINGS IN CAT(0) SPACES PDF
Mehdi Asadi, Shahrokh Ghasemzadehdibagi, Somayeh Haghayeghi, Naeem Ahmad 1045-1057
REMARKS ON CERTAIN NOTED COINCIDENCE THEOREMS: A UNIFYING AND ENRICHING APPROACH PDF
Aftab Alam, Mohd. Hasan, Mohammad Imdad 1059-1075
QUASI STRONGLY E-CONVEX FUNCTIONS WITH APPLICATIONS PDF
Askar Hussain, Akhlad Iqbal 1077-1089
SOME COINCIDENCE POINT THEOREMS FOR PREŠIĆ́-ĆIRIĆ TYPE CONTRACTIONS PDF
Qamrul Haq Khan, Faruk Sk 1091-1104
A FIXED POINT THEOREM FOR NON-SELF G-CONTRACTIVE TYPE MAPPINGS IN CONE METRIC SPACE ENDOWED WITH A GRAPH PDF
R. Sumitra, R. Aruna, R. Hemavathy 1105-1114


ISSN: 1229-1595 (Print), 2466-0973 (Online)

http://nfaa.kyungnam.ac.kr/journal-nfaa

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea